Academic Journals Database
Disseminating quality controlled scientific knowledge

An Arbitrary (Fractional) Orders Differential Equation with Internal Nonlocal and Integral Conditions

ADD TO MY LIST
 
Author(s): Ahmed El-Sayed | E. Bin-Taher

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 03;
Start page: 59;
Date: 2011;
Original page

Keywords: Internal Nonlocal Problem | Integral Condition | Fractional Calculus | Existence of Solution | Caratheodory Theorem

ABSTRACT
In this paper we study the existence of solution for the differential equation of arbitrary ( fractional) orders,with the general form of internal nonlocal condition,The problem with nonlocal integral condition will be studied.
Affiliate Program      Why do you need a reservation system?